# SDR DALA2015040702663

- Difficulty date: April 7, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 35,635 hours, 18,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 4 AND 16: REPLACED SPLICE AT SEAT ROW 4 AND 16.
